Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

482 Publications


2020 | Book Chapter | LibreCat-ID: 13108
Schumacher, Jan, and Sebastian Rezat. “Rekonstruktion diagrammatischen Schließens beim Erlernen der Subtraktion negativer Zahlen. Vergleich zweier methodischer Zugänge.” Zeichen und Sprache im Mathematikunterricht, edited by Gert Kadunz, Springer, 2020, doi:10.1007/978-3-662-61194-4_5.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 29399
Limebeer, D. J. N., et al. “Variational Integrators for Dissipative Systems.” IEEE Transactions on Automatic Control, vol. 65(4), 2020, pp. 1381–96.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 16297
Hernández Castellanos, Carlos Ignacio, et al. “Explicit Multi-Objective Model Predictive Control for Nonlinear Systems  Under Uncertainty.” International Journal of Robust and Nonlinear Control, vol. 30(17), 2020, pp. 7593–618, doi:10.1002/rnc.5197.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 29398
Hernández Castellanos, C. I. O., et al. “Numerical Computation of Lightly Multi-Objective Robust Optimal Solutions by Means of Generalized Cell Mapping.” Mathematics, vol. 8(11):1959, 2020.
LibreCat
 

2020 | Book Chapter | LibreCat-ID: 29413
Flaßkamp, K., et al. “Symmetry in Optimal Control: A Multiobjective Model Predictive Control Approach.” Advances in Dynamics, Optimization and Computation, Springer International Publishing, 2020, pp. 209–37.
LibreCat
 

2020 | Conference Paper | LibreCat-ID: 29422
Lishkova, Y., et al. “A Multirate Variational Approach to Simulation and Optimal Control for Flexible Spacecraft.” Accepted for Publication in Proceedings of 2020 AAS/AIAA Astrodynamics Specialist Conference - Lake Tahoe, 2020.
LibreCat
 

2020 | Conference Paper | LibreCat-ID: 29423
Faulwasser, T., et al. “A Dissipativity Characterization of Velocity Turnpikes in Optimal Control Problems for Mechanical Systems.” 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
 

2020 | Conference Paper | LibreCat-ID: 29424
Cresson, J., et al. “Modelling of the Convection-Diffusion Equation through Fractional Restricted Calculus of Variations.” 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 29545
Jean, Frédéric, et al. “On Weyl’s Type Theorems and Genericity of Projective Rigidity in Sub-Riemannian Geometry.” Geometriae Dedicata, vol. 213, no. 1, Springer Science and Business Media LLC, 2020, pp. 295–314, doi:10.1007/s10711-020-00581-z.
LibreCat | DOI
 

2020 | Conference Abstract | LibreCat-ID: 29546 | OA
Maslovskaya, Sofya, et al. The Turnpike Property in Maximization of Microbial Metabolite Production. 2020.
LibreCat | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 31264
Küster, Benjamin, and Tobias Weich. “Pollicott-Ruelle Resonant States and Betti Numbers.” Communications in Mathematical Physics, vol. 378, no. 2, Springer Science and Business Media LLC, 2020, pp. 917–41, doi:10.1007/s00220-020-03793-2.
LibreCat | DOI
 

2020 | Conference Paper | LibreCat-ID: 31372 | OA
Hoffmann, Max. “Schnittstellenaktivitäten zum Kongruenzsatz WSW.” Beiträge zum Mathematikunterricht 2020, edited by Hans-Stefan Siller et al., WTM-Verlag, 2020, pp. 1353–56, doi:10.17877/DE290R-21368.
LibreCat | DOI | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 31376
Hoffmann, Max. “Zirkel und Lineal ohne Parallelenaxiom: Ein konstruktiver Zugang zur hyperbolischen Geometrie.” Der Mathematikunterricht, vol. 66 (6), 2020, pp. 36–47.
LibreCat
 

2020 | Book Review | LibreCat-ID: 31386
Hoffmann, Max. “Rezension: Andrew Granville und Jenniver Granville: Prime Supects: The Anatomy of Integers and Permutations.” Mathematische Semesterberichte, vol. 67, 2020, pp. 119–121, doi:10.1007/s00591-019-00269-w.
LibreCat | DOI | Download (ext.)
 

2020 | Book Review | LibreCat-ID: 31384
Hoffmann, Max. “Rezension: Ehrhard Behrends: Parkettierungen der Ebene – Von Escher über Möbius zu Penrose.” Mathematische Semesterberichte, vol. 67, 2020, pp. 115–116, doi:10.1007/s00591-019-00264-1.
LibreCat | DOI | Download (ext.)
 

2020 | Book (Editor) | LibreCat-ID: 31381
Hoffmann, Max, editor. Der Mathematikunterricht 66 (6): Geometrie in Schule und Lehramtsausbildung – ein Nachwuchsheft. 2020.
LibreCat | Files available
 

2020 | Book Chapter | LibreCat-ID: 31551
Häsel-Weide, Uta, and Marcus Nührenbörger. “Tragfähige Grundlagen.” Kinder lernen Zukunft – Anforderungen und tragfähige Grundlagen, edited by Ulrich Hecker et al., 1st ed., vol. Band 150, Grundschulverband, 2020, pp. 108–18.
LibreCat | Files available
 

2020 | Book Chapter | LibreCat-ID: 31552
Heckmann, Lara, and Uta Häsel-Weide. “Aufgaben für den inklusiven Mathematikunterricht - aus der Sicht von Lehrkräften.” Beiträge zum Mathematikunterricht 2020, edited by Hans-Stefan Siller et al., WTM Verlag, 2020, pp. 393–96.
LibreCat | Files available
 

2020 | Book Chapter | LibreCat-ID: 31549
Häsel-Weide, Uta. “Sachrechnen.” Didaktik des Unterrichts bei Lernschwierigkeiten: Ein Handbuch für Studium und Praxis, edited by Ulrich Heimlich and Franz B. Wember, 4th ed., W. Kohlhammer GmbH, 2020, pp. 308–18.
LibreCat | Files available
 

2020 | Journal Article | LibreCat-ID: 31553
Seitz, Susanne, et al. “Expertise von Lehrpersonen für inklusiven Mathematikunterricht der Sekundarstufe - Ausgangspunkte zur Professionalisierungsforschung.” K:ON Kölner Online-Journal für Lehrer*innenbildung, no. 2, 2020.
LibreCat | Files available
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed